SciELO - Scientific Electronic Library Online

 
vol.36 issue1Color vision in the comb frequency domain author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Biological Research

Print version ISSN 0716-9760

Abstract

MAASS, ALEJANDRO  and  MARTINEZ, SERVET. Evolution of probability measures by cellular automata on algebraic topological Markov chains. Biol. Res. [online]. 2003, vol.36, n.1, pp.113-118. ISSN 0716-9760.  http://dx.doi.org/10.4067/S0716-97602003000100010.

In this paper we review some recent results on the evolution of probability measures under cellular automata acting on a fullshift. In particular we discuss the crucial role of the attractiveness of maximal measures. We enlarge the context of the results of a previous study of topological Markov chains that are Abelian groups; the shift map is an automorphism of this group. This is carried out by studying the dynamics of Markov measures by a particular additive cellular automata. Many of these topics were within the focus of Francisco Varela's mathematical interests.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License